# SDR SWAA2022091549158

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO FLOOR SPLICE STRAP HAS CORROSION BS767+6 RBL21 WL156 / [01] EVALUATED CORROSION ON SPLICE STRAP BS 767+6 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] RECEIVED NEW AFT CARGO BAY CARGO FLOOR SPLICE STRAP BS767+6 RBL21 WL156 ON PO # 867103 INSTALL WELL BE ON CARD # TTG8Q00DX3EQ;[04] VERIFIED CORRECTIVE ACTION #3
